Journal of Applied Mathematics

Journal of Applied Mathematics / 2001 / Article

Open Access

Volume 1 |Article ID 934156 |

Abdelaziz Ahammou, "A multiplicity result for a quasilinear gradient elliptic system", Journal of Applied Mathematics, vol. 1, Article ID 934156, 16 pages, 2001.

A multiplicity result for a quasilinear gradient elliptic system

Received09 Nov 2000
Revised21 Feb 2001


The aim of this work is to establish the existence of infinitely many solutions to gradient elliptic system problem, placing only conditions on a potential function H, associated to the problem, which is assumed to have an oscillatory behaviour at infinity. The method used in this paper is a shooting technique combined with an elementary variational argument. We are concerned with the existence of upper and lower solutions in the sense of Hernández.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.